Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 59, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2018, 8:45 AM CDT for Blanco County, Hays County, Travis County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 8:45 AM CDT (13:45 UTC)
- Expired
- May 4, 2018, 9:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:21 AM CDT | TSTM WND DMG | 6 Ssw Bee Cave, TX | MPING REPORT OF 3 TREE LIMB DAMAGE AND POWER POLES BROKEN. |
| May 4, 9:42 AM CDT | TSTM WND DMG | 2 Nne Rollingwood, TX | TWITTER PHOTO OF A LARGE TREE IN THE TARRYTOWN NEIGHBORHOOD IN AUSTIN. |
| May 4, 9:42 AM CDT | HAIL 0.25 | 2 Wsw Point Venture, TX | MPING REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 1.8 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1841 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.1
The text
As transmitted.
582
WUUS54 KEWX 041345
SVREWX
TXC031-209-453-041445-
/O.NEW.KEWX.SV.W.0059.180504T1345Z-180504T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
845 AM CDT FRI MAY 4 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northern Hays County in south central Texas...
Southwestern Travis County in south central Texas...
Northeastern Blanco County in south central Texas...
* Until 945 AM CDT
* At 845 AM CDT, a severe thunderstorm was located near Pedernales
Falls State Park, or 11 miles northwest of Dripping Springs, moving
east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Austin, Kyle, Buda, Dripping Springs, Round Mountain, Tanglewood
Forest, Lakeway, Bee Cave, West Lake Hills, The Hills, Rollingwood,
Bear Creek, Barton Creek, Cypress Mill, Henly, Pedernales Falls
State Park, Shady Hollow, Onion Creek, Driftwood and Briarcliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3018 9837 3040 9842 3049 9838 3031 9769
3018 9770 2999 9788
TIME...MOT...LOC 1345Z 282DEG 28KT 3026 9826
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
HAMPSHIRE1 follow-up statement
229
WWUS54 KEWX 041424
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
924 AM CDT FRI MAY 4 2018
TXC031-041431-
/O.CAN.KEWX.SV.W.0059.000000T0000Z-180504T1445Z/
Blanco TX-
924 AM CDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLANCO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3031 9769 3018 9770 2999 9788 3014 9826
3035 9818 3042 9813
TIME...MOT...LOC 1421Z 282DEG 28KT 3020 9794
$$
TXC209-453-041445-
/O.CON.KEWX.SV.W.0059.000000T0000Z-180504T1445Z/
Hays TX-Travis TX-
924 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHERN HAYS AND SOUTHWESTERN TRAVIS COUNTIES...
At 921 AM CDT, a severe thunderstorm was located over Bear Creek, or
near Tanglewood Forest, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Austin, Kyle, Buda, Dripping Springs, Tanglewood Forest, Lakeway, Bee
Cave, West Lake Hills, The Hills, Rollingwood, Bear Creek, Barton
Creek, Henly, Shady Hollow, Onion Creek, Driftwood, Briarcliff,
Manchaca, Point Venture and Mountain City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Travis, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3031 9769 3018 9770 2999 9788 3014 9826
3035 9818 3042 9813
TIME...MOT...LOC 1421Z 282DEG 28KT 3020 9794
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:39 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 4, 6:39 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 639 AM CDT Fri May 4 2018 .AVIATION DISCUSSION... A line of TSRA is moving eastward across the Edwards Plateau and will be heading towards the I-35 corridor by about 16-18Z. KDRT should see TSRA ending by mid morning as the cold front moves through there first and later for I-35 sites. IFR/MVFR changes will be likely before and during the TSRA passage. TSRA should end for I-35 sites by mid to late afternoon, after which MVFR is expected to prevail through the overnight period. Did include TEMPO group for expected arrival of storms at KSAT/KSSF. && .PREV DISCUSSION... /ISSUED 309 AM CDT Fri May 4 2018/ SHORT TERM (Today through Saturday)... A complex and challenging short term forecast this morning as the focus was on the obvious heavy rain potential and what impacts this may result in over the next 36 hours. An initial round of convection overnight was sparked by a passing shortwave which allowed a weak cap to erode and tap into plentiful instability. This complex even produced an MCV which aided in some isolated spots receiving around 3-4 inches of rain per radar estimates near Brackettville. Now that this complex has moved into the Hill Country and appears to be progressing swiftly northeast, the focus now shifts to the actual boundary positioned northwest of the CWA still. While hi-res models are having quite a bit of difficulty resolving where convection is taking place both spatially and temporally, the GFS/ECMWF more or less agree that an area of strong upper level divergence will develop between now and 15Z, and by the look of radar trends as of 745Z, it would appear the effects of that divergence are beginning to take shape. This UL energy is coincident with a southwest to northeast oriented boundary located just to the northwest of Val Verde county. The standout variables at play for today are the very high PWAT values (exceeding 2" just south of the boundary), aforementioned UL divergence, and nearly perpendicular 850mb moisture flux into the boundary (although only about 20-25 kts). While the flow is quite modest, there should be enough influence from the other variables mentioned to produce widespread 1-3 inches of rain as this boundary begins to shift southward and into the CWA. While noted that the hi- res model suite is performing poorly, the HREF ensemble PMM, HRRR, and even 00Z NAM12 all bullseye the Hill Country for the highest QPF values, specifically the Uvalde to western Bexar, to Kerrville, to Real county and everywhere in between. The uncertainty in amounts is still quite high, and the stock in some of these outcomes producing 7+ inches doesn't appear likely given the weak moisture flux into the front noted previously, however, with MUCAPE still over 1000 j/kg, cannot rule out some isolated amounts of 5-6 inches if any of this activity gets a convective boost. This will probably result in the need for a flash flood warning or two at some point but believe the potential for this should be isolated to the Hill Country and perhaps the western parts of San Antonio. A lot of time was spent considering the possibility of a Flash Flood Watch, but given the uncertainty, the relatively high flash flood guidance values due to an extended dry period, and the positioning of the progged highest values avoiding the lower FFG areas in metro Austin or San Antonio, opted to forego this decision at this time. However, a short fuse watch may be needed if hi-res guidance continues to trend upward, the boundary slows, or training of cells begins to occur. The bulk of the rain shield should be east of the I-35 corridor by around midnight tonight and at that point, impact potential should be decreased substantially as FFG values east of the corridor are quite high. By Saturday mid-morning, would not be surprised to see the majority of the CWA rain free as the upper trough continues to speed up its progged exit. LONG TERM (Saturday Night through Thursday)... The long term is rather benign compared to the short term period. As noted in yesterday's AFD, no notable air mass change is expected through the next 7 days after today's cold front passage. As a result, highs each afternoon will likely rise into the mid to upper 80s and eclipsing 90 degrees along the Rio Grande Plains. Continued to populate the warmer guidance compared to the Superblend values which decreased temps later in the week. Without significant changes in moisture, cloud cover, no boundary, nor significant changes in the synoptic pattern, don't see any reason to bring temps down towards the late week as it suggested. Only potential concern may be fire weather related towards late week as afternoon RH values fall into the 20 percent range in the western zones. But intend on keeping the HWO clear for the extended period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 60 82 60 87 / 100 50 10 0 0 Austin Bergstrom Intl Airport 75 60 81 57 86 / 100 60 10 0 0 New Braunfels Muni Airport 76 61 81 58 86 / 100 60 10 0 0 Burnet Muni Airport 71 56 80 56 86 / 100 40 10 0 0 Del Rio Intl Airport 81 62 87 62 91 / 80 30 10 0 0 Georgetown Muni Airport 73 58 81 56 85 / 100 50 10 0 0 Hondo Muni Airport 77 61 83 57 87 / 100 60 10 0 0 San Marcos Muni Airport 75 60 82 57 86 / 100 60 10 0 0 La Grange - Fayette Regional 79 63 81 58 86 / 80 60 20 0 0 San Antonio Intl Airport 76 62 82 60 87 / 100 60 10 0 0 Stinson Muni Airport 78 63 82 60 86 / 100 60 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...TB3
Hazardous weather outlook, May 4, 4:05 AM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 405 AM CDT Fri May 4 2018 TXZ171>173-183>194-202>209-217>225-228-050915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 405 AM CDT Fri May 4 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A line of strong storms is expected to move through South Central Texas throughout the day today. The primary concern with this line of storms will be heavy rainfall and localized flash flooding, however hail and gusty straight line winds will be possible as well. Generally, one to three inches of rainfall are expected, but isolated amounts of 5 to 6 inches may be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding today through Friday night.
In the hours before
Special weather statement, May 4, 5:39 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
539 AM CDT FRI MAY 4 2018
TXZ183-184-041130-
Val Verde TX-Edwards TX-
539 AM CDT FRI MAY 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND EAST
CENTRAL VAL VERDE COUNTIES UNTIL 630 AM CDT...
At 538 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Carta Valley to near Loma
Alta to 16 miles north of Amistad Recreation Area - Long Point.
Movement was east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Rocksprings, Loma Alta, Carta Valley, Vinegarone, Devils River SNA -
Big Satan and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.
LAT...LON 3013 10019 2991 10016 2963 10044 2970 10097
2989 10086 3003 10087
TIME...MOT...LOC 1038Z 268DEG 31KT 2998 10072 2991 10071 2974 10089
RUNYENSpecial weather statement, May 4, 7:10 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
710 AM CDT FRI MAY 4 2018
TXZ171-188-041300-
Gillespie TX-Llano TX-
710 AM CDT FRI MAY 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO AND GILLESPIE
COUNTIES UNTIL 800 AM CDT...
At 710 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tivydale, or 16 miles west of Fredericksburg, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Fredericksburg, Stonewall, Cherry Spring, Enchanted Rock State
Natural Area, Eckert, Tivydale, Crabapple, Doss, Willow City and
Harper.
LAT...LON 3056 9871 3027 9861 3017 9918 3048 9927
3050 9913 3050 9897 3052 9896
TIME...MOT...LOC 1210Z 255DEG 25KT 3033 9913
RUNYENLocal storm report, May 4, 7:22 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 AM CDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG 1 NNE LEAKEY 29.74N 99.75W
05/04/2018 REAL TX LAW ENFORCEMENT
LARGE TREE DOWN ON HIGHWAY 83 ROUGHLY 1 MILE
NORTH OF LEAKEY. HAIL ALSO REPORTED, UNKNOWN
SIZE.
&&
JRLocal storm report, May 4, 7:40 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
740 AM CDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HAIL 4 N LEAKEY 29.79N 99.77W
05/04/2018 M1.25 INCH REAL TX PUBLIC
&&
JRSpecial weather statement, May 4, 8:00 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
800 AM CDT FRI MAY 4 2018
TXZ171-172-188-190-041345-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
800 AM CDT FRI MAY 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN
LLANO...NORTHEASTERN GILLESPIE AND SOUTHWESTERN BURNET COUNTIES UNTIL
845 AM CDT...
At 758 AM CDT, Doppler radar was tracking a strong thunderstorm over
Willow City, or 13 miles northeast of Fredericksburg, moving east at
35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Marble Falls, Round Mountain, Granite Shoals, Horseshoe Bay,
Meadowlakes, Stonewall, Highland Haven, Spicewood, Blowout, Sandy,
Willow City, Longhorn Cavern State Park, Cypress Mill, Eckert,
Pedernales Falls State Park, Cottonwood Shores, Sunrise Beach
Village, LBJ National Historical Park and Highway 281.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3043 9812 3035 9818 3022 9872 3043 9880
3072 9830
TIME...MOT...LOC 1258Z 251DEG 36KT 3037 9868
PLATTSpecial weather statement, May 4, 8:44 AM CDT, 1 minute before
Special Weather Statement National Weather Service Austin/San Antonio TX 844 AM CDT FRI MAY 4 2018 TXZ187-189-204>207-041430- Guadalupe TX-Comal TX-Bexar TX-Medina TX-Bandera TX-Kendall TX- 844 AM CDT FRI MAY 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEDINA... SOUTHEASTERN BANDERA...WEST CENTRAL GUADALUPE...SOUTHWESTERN KENDALL...BEXAR AND SOUTHWESTERN COMAL COUNTIES UNTIL 930 AM CDT... At 844 AM CDT, Doppler radar was tracking a strong thunderstorm over Mico, or 13 miles north of Castroville, moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... San Antonio, Schertz, Cibolo, Universal City, Live Oak, Boerne, Selma, Castroville, Stinson Municipal Airport, San Antonio Int Airport, Randolph AFB, Leon Valley, Helotes, Fair Oaks Ranch, Kirby, Alamo Heights, Windcrest, Terrell Hills, Garden Ridge and Shavano Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2940 9910 2981 9889 2963 9818 2912 9842 TIME...MOT...LOC 1344Z 286DEG 31KT 2956 9890 PLATT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:32 PM CDT | Special Weather Statement | EWX | Dimmit | 58 min |
| May 3, 8:28 PM CDT | Special Weather Statement | EWX | Kinney | 62 min |
| May 3, 8:30 PM CDT | Special Weather Statement | EWX | Dimmit | 60 min |
| May 3, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 41 min |
| May 3, 9:11 PM CDT | Special Weather Statement | EWX | Zavala | 64 min |
| May 3, 9:42 PM CDT | Special Weather Statement | EWX | Dimmit | 63 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 61 min |
| May 3, 10:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 3, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 34 min |
| May 3, 10:56 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| May 3, 11:18 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 57 min |
| May 3, 11:19 PM CDT | Special Weather Statement | EWX | Real | 56 min |
| May 3, 11:51 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 4, 12:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| May 4, 12:39 AM CDT | Special Weather Statement | EWX | Real | 66 min |
| May 4, 12:48 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| May 4, 1:58 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 4, 2:19 AM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| May 4, 3:10 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 4, 3:23 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 67 min |
| May 4, 4:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 61 min |
| May 4, 5:17 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| May 4, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 50 min |
| May 4, 5:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 4, 6:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 45 min |
| May 4, 6:09 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 4, 6:40 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 65 min |
| May 4, 7:07 AM CDT | Areal Flood Advisory | EWX | Real | 3 hr |
| May 4, 7:10 AM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| May 4, 7:46 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina, Uvalde | 59 min |
| May 4, 8:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 4, 8:21 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano, Real, Uvalde | 3 hr |
| May 4, 8:44 AM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Kendall | 3 hr |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 9:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 4, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 4, 9:31 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis | 3 hr |
| May 4, 9:47 AM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 4, 10:29 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 4, 11:44 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Williamson | 3 hr |
| May 4, 11:50 AM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 4, 11:55 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 4, 12:07 PM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 1:32 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.